Alert archive / West Virginia / Winter Weather Advisories in 2021

Winter Weather Advisory 8, NWS Charleston, WV

January 27, 20214 states

NWS Charleston, WV issued this winter weather advisory at Jan 27, 2021, 3:40 AM EST for 4 states. It took effect at Jan 27, 2021, 6:00 PM EST. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Jan 27, 2021, 3:40 AM EST (08:40 UTC)
In effect from
Jan 27, 2021, 6:00 PM EST
Expired
Jan 28, 2021, 5:48 AM EST
In force
12 hr
Issued by
NWS Charleston, WV

Counties Boyd County, KY, Carter County, KY, Greenup County, KY, Lawrence County, KY, Lawrence County, OH, Buchanan County, VA, Dickenson County, VA, Boone County, WV, Cabell County, WV, Fayette County, WV, Kanawha County, WV, Lincoln County, WV, Logan County, WV, McDowell County, WV, Mingo County, WV, Putnam County, WV, Raleigh County, WV, Wayne County, WV, Wyoming County, WV

The radar

The Charleston,WV radar (KRLX), 46 km from the middle of the area, began a volume at 08:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 8.7 hours before the alert went out and 216 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2021-01-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2021-01-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 129 square meters per square second.1939587897117136156175Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
604 m above ground
0-6 km bulk shear
102 kt
0-1 km storm-relative helicity
129 m²/s²
0-3 km storm-relative helicity
197 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

281 
WWUS41 KRLX 270840
WSWRLX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Charleston WV
340 AM EST Wed Jan 27 2021

KYZ102-105-VAZ003-004-WVZ005-013-024>026-033-034-515-516-271645-
/O.NEW.KRLX.WW.Y.0008.210127T2300Z-210128T1200Z/
Carter-Lawrence KY-Dickenson-Buchanan-Wayne-Lincoln-Mingo-Logan-
Boone-McDowell-Wyoming-Northwest Raleigh-Southeast Raleigh-
Including the cities of Grayson, Olive Hill, 
Carter Caves State Park, Grayson Lake State Park, Louisa, 
Yatesville Lake State Park, Clintwood, Grundy, Vansant, Kenova, 
Ceredo, Wayne, Harts, Alum Creek, Hamlin, Williamson, Logan, 
Chapmanville, Man, Madison, Welch, Gary, War, Mullens, Oceana, 
Pineville, Bradley, Prosperity, Sophia, and Beckley
340 AM EST Wed Jan 27 2021

...WINTER WEATHER ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO
7 AM EST THURSDAY...

* WHAT...Snow expected. Total snow accumulations of 1 to 3 inches.
  Highest amounts are expected in southwest Virginia and southeast
  West Virginia where some locations may receive up to 4 inches.

* WHERE...Portions of southwest Virginia, northeast Kentucky and 
  southeast, southern and western West Virginia.

* WHEN...From 6 PM this evening to 7 AM EST Thursday.

* IMPACTS...Plan on slippery road conditions. Periods of reduced
  visibility may occur while snow is falling. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

Additional information can be found at
https://www.weather.gov/rlx as well as on our Facebook and
Twitter pages.

&&

$$
4 follow-up statements
847 
WWUS41 KRLX 271912
WSWRLX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Charleston WV
212 PM EST Wed Jan 27 2021

VAZ003-004-WVZ033-280315-
/O.UPG.KRLX.WW.Y.0008.210127T2300Z-210128T1200Z/
/O.NEW.KRLX.WS.W.0001.210128T0000Z-210128T1200Z/
Dickenson-Buchanan-McDowell-
Including the cities of Clintwood, Grundy, Vansant, Welch, Gary, 
and War
212 PM EST Wed Jan 27 2021

...WINTER STORM WARNING IN EFFECT FROM 7 PM THIS EVENING TO 7 AM
EST THURSDAY...

* WHAT...Heavy snow expected. Total snow accumulations of 3 to 5 
  inches.

* WHERE...In Virginia, Dickenson and Buchanan Counties. In West 
  Virginia, McDowell County.

* WHEN...From 7 PM this evening to 7 AM EST Thursday.

* IMPACTS...Travel could be very difficult. The hazardous 
  conditions could impact the morning commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in
your vehicle in case of an emergency. 

Additional information can be found at
https://www.weather.gov/rlx as well as on our Facebook and
Twitter pages.

&&

$$

KYZ101-103-OHZ087-WVZ006-014-015-517-518-280315-
/O.EXB.KRLX.WW.Y.0008.210128T0000Z-210128T1200Z/
Greenup-Boyd-Lawrence OH-Cabell-Putnam-Kanawha-Northwest Fayette-
Southeast Fayette-
Including the cities of Flatwoods, Raceland, Russell, Ashland, 
Cannonsburg, Ironton, Lake Vesuvius, South Point, Huntington, 
Teays Valley, Hurricane, Charleston, South Charleston, 
Saint Albans, Oak Hill, Fayetteville, Montgomery, 
and Meadow Bridge
212 PM EST Wed Jan 27 2021

...WINTER WEATHER ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO
7 AM EST THURSDAY...

* WHAT...Snow expected. Total snow accumulations of 1 to 3 
  inches.

* WHERE...Portions of southeast Ohio, northeast Kentucky and 
  southeast, southern and western West Virginia.

* WHEN...From 7 PM this evening to 7 AM EST Thursday.

* IMPACTS...Plan on slippery road conditions. The hazardous 
  conditions could impact the morning commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

Additional information can be found at
https://www.weather.gov/rlx as well as on our Facebook and
Twitter pages.

&&

$$

KYZ102-105-WVZ005-013-024>026-034-515-516-280315-
/O.EXT.KRLX.WW.Y.0008.210128T0000Z-210128T1200Z/
Carter-Lawrence KY-Wayne-Lincoln-Mingo-Logan-Boone-Wyoming-
Northwest Raleigh-Southeast Raleigh-
Including the cities of Grayson, Olive Hill, 
Carter Caves State Park, Grayson Lake State Park, Louisa, 
Yatesville Lake State Park, Kenova, Ceredo, Wayne, Harts, 
Alum Creek, Hamlin, Williamson, Logan, Chapmanville, Man, 
Madison, Mullens, Oceana, Pineville, Bradley, Prosperity, Sophia,
and Beckley
212 PM EST Wed Jan 27 2021

...WINTER WEATHER ADVISORY NOW IN EFFECT FROM 7 PM THIS EVENING
TO 7 AM EST THURSDAY...

* WHAT...Snow expected. Total snow accumulations of 2 to 4 
  inches.

* WHERE...Portions of northeast Kentucky and southeast, southern 
  and western West Virginia.

* WHEN...From 7 PM this evening to 7 AM EST Thursday.

* IMPACTS...Plan on slippery road conditions. The hazardous 
  conditions could impact the morning commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

Additional information can be found at
https://www.weather.gov/rlx as well as on our Facebook and
Twitter pages.

&&

$$

ABE
011 
WWUS41 KRLX 280246
WSWRLX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Charleston WV
946 PM EST Wed Jan 27 2021

VAZ003-004-WVZ033-281100-
/O.CON.KRLX.WS.W.0001.000000T0000Z-210128T1200Z/
Dickenson-Buchanan-McDowell-
Including the cities of Clintwood, Grundy, Vansant, Welch, Gary, 
and War
946 PM EST Wed Jan 27 2021

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 7 AM EST
THURSDAY...

* WHAT...Heavy snow expected. Total snow accumulations of 3 to 5 
  inches.

* WHERE...In Virginia, Dickenson and Buchanan Counties. In West 
  Virginia, McDowell County.

* WHEN...From 7 PM this evening to 7 AM EST Thursday.

* IMPACTS...Travel could be very difficult. The hazardous
  conditions could impact the morning commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in
your vehicle in case of an emergency.

Additional information can be found at
https://www.weather.gov/rlx as well as on our Facebook and
Twitter pages.

&&

$$

KYZ101>103-105-OHZ087-WVZ005-006-013>015-024>026-034-515>518-
281100-
/O.CON.KRLX.WW.Y.0008.000000T0000Z-210128T1200Z/
Greenup-Carter-Boyd-Lawrence KY-Lawrence OH-Wayne-Cabell-Lincoln-
Putnam-Kanawha-Mingo-Logan-Boone-Wyoming-Northwest Raleigh-
Southeast Raleigh-Northwest Fayette-Southeast Fayette-
Including the cities of Flatwoods, Raceland, Russell, Grayson, 
Olive Hill, Carter Caves State Park, Grayson Lake State Park, 
Ashland, Cannonsburg, Louisa, Yatesville Lake State Park, 
Ironton, Lake Vesuvius, South Point, Kenova, Ceredo, Wayne, 
Huntington, Harts, Alum Creek, Hamlin, Teays Valley, Hurricane, 
Charleston, South Charleston, Saint Albans, Williamson, Logan, 
Chapmanville, Man, Madison, Mullens, Oceana, Pineville, Bradley, 
Prosperity, Sophia, Beckley, Oak Hill, Fayetteville, Montgomery, 
and Meadow Bridge
946 PM EST Wed Jan 27 2021

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
THURSDAY...

* WHAT...Snow expected. Total snow accumulations of 1 to 3 
  inches.

* WHERE...Portions of southeast Ohio, northeast Kentucky and 
  southeast, southern and western West Virginia.

* WHEN...From 7 PM this evening to 7 AM EST Thursday.

* IMPACTS...Plan on slippery road conditions. The hazardous 
  conditions could impact the morning commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling.

Additional information can be found at
https://www.weather.gov/rlx as well as on our Facebook and
Twitter pages.

&&

$$
871 
WWUS41 KRLX 280925
WSWRLX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Charleston WV
425 AM EST Thu Jan 28 2021

KYZ101>103-105-OHZ087-WVZ005-006-014-281030-
/O.CAN.KRLX.WW.Y.0008.000000T0000Z-210128T1200Z/
Greenup-Carter-Boyd-Lawrence KY-Lawrence OH-Wayne-Cabell-Putnam-
Including the cities of Flatwoods, Raceland, Russell, Grayson, 
Olive Hill, Carter Caves State Park, Grayson Lake State Park, 
Ashland, Cannonsburg, Louisa, Yatesville Lake State Park, 
Ironton, Lake Vesuvius, South Point, Kenova, Ceredo, Wayne, 
Huntington, Teays Valley, and Hurricane
425 AM EST Thu Jan 28 2021

...WINTER WEATHER ADVISORY IS CANCELLED...

Snow has come to an end across the advisory area this morning;
therefore, the Winter Weather Advisory has been cancelled. Please
continue to use caution when traveling this morning as slick 
spots may be present on area roadways due to below freezing 
temperatures.

$$

VAZ003-004-WVZ033-281200-
/O.CON.KRLX.WS.W.0001.000000T0000Z-210128T1200Z/
Dickenson-Buchanan-McDowell-
Including the cities of Clintwood, Grundy, Vansant, Welch, Gary, 
and War
425 AM EST Thu Jan 28 2021

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 7 AM EST THIS
MORNING...

* WHAT...Heavy snow. Total snow accumulations of 3 to 5 inches.

* WHERE...In Virginia, Dickenson and Buchanan Counties. In West 
  Virginia, McDowell County.

* WHEN...Until 7 AM EST Thursday.

* IMPACTS...Travel could be very difficult. The hazardous 
  conditions could impact the morning commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in
your vehicle in case of an emergency.

Additional information can be found at
https://www.weather.gov/rlx as well as on our Facebook and
Twitter pages.

&&

$$

WVZ013-015-024>026-034-515>518-281200-
/O.CON.KRLX.WW.Y.0008.000000T0000Z-210128T1200Z/
Lincoln-Kanawha-Mingo-Logan-Boone-Wyoming-Northwest Raleigh-
Southeast Raleigh-Northwest Fayette-Southeast Fayette-
Including the cities of Harts, Alum Creek, Hamlin, Charleston, 
South Charleston, Saint Albans, Williamson, Logan, Chapmanville, 
Man, Madison, Mullens, Oceana, Pineville, Bradley, Prosperity, 
Sophia, Beckley, Oak Hill, Fayetteville, Montgomery, 
and Meadow Bridge
425 AM EST Thu Jan 28 2021

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THIS
MORNING...

* WHAT...Snow. Total snow accumulations of 1 to 3 inches.

* WHERE...Portions of southeast Ohio, northeast Kentucky and 
  southeast, southern and western West Virginia.

* WHEN...Until 7 AM EST Thursday.

* IMPACTS...Plan on slippery road conditions. The hazardous 
  conditions could impact the morning commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling.

Additional information can be found at
https://www.weather.gov/rlx as well as on our Facebook and
Twitter pages.

&&

$$
303 
WWUS41 KRLX 281048
WSWRLX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Charleston WV
548 AM EST Thu Jan 28 2021

VAZ003-004-WVZ033-281200-
/O.CAN.KRLX.WS.W.0001.000000T0000Z-210128T1200Z/
Dickenson-Buchanan-McDowell-
Including the cities of Clintwood, Grundy, Vansant, Welch, Gary, 
and War
548 AM EST Thu Jan 28 2021

...WINTER STORM WARNING IS CANCELLED...

Snow has generally come to an end across the warning area this 
morning; therefore, the Winter Storm Warning has been cancelled. 
Please continue to use caution when traveling this morning as 
slick spots may be present on area roadways due to below freezing 
temperatures.

$$

WVZ013-015-024>026-034-515>518-281200-
/O.CAN.KRLX.WW.Y.0008.000000T0000Z-210128T1200Z/
Lincoln-Kanawha-Mingo-Logan-Boone-Wyoming-Northwest Raleigh-
Southeast Raleigh-Northwest Fayette-Southeast Fayette-
Including the cities of Harts, Alum Creek, Hamlin, Charleston, 
South Charleston, Saint Albans, Williamson, Logan, Chapmanville, 
Man, Madison, Mullens, Oceana, Pineville, Bradley, Prosperity, 
Sophia, Beckley, Oak Hill, Fayetteville, Montgomery, 
and Meadow Bridge
548 AM EST Thu Jan 28 2021

...WINTER WEATHER ADVISORY IS CANCELLED...

Snow has generally come to an end across the advisory area this 
morning; therefore, the Winter Weather Advisory has been 
cancelled. Please continue to use caution when traveling this 
morning as slick spots may be present on area roadways due to 
below freezing temperatures.

$$

WVZ523-526-281900-
/O.NEW.KRLX.WC.Y.0001.210129T0200Z-210129T1600Z/
Northwest Pocahontas-Southeast Randolph-
Including the cities of Snowshoe and Harman
548 AM EST Thu Jan 28 2021

...WIND CHILL ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 11 AM
EST FRIDAY...

* WHAT...Very cold wind chills expected. Wind chills as low as 
  15 below zero.

* WHERE...Northwest Pocahontas and Southeast Randolph Counties.

* WHEN...From 9 PM this evening to 11 AM EST Friday.

* IMPACTS...The cold wind chills could result in hypothermia and
  frostbite if precautions are not taken.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use caution while traveling outside. Wear appropriate clothing, a
hat, and gloves. 

&&

$$

What forecasters said that day

The local office's own words before this winter weather advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this winter weather advisory went out at Jan 27, 12:52 AM EST, 2 hours 48 minutes earlier.

Area forecast discussion, Jan 27, 12:52 AM EST, 2 hours 48 minutes before
AREA FORECAST DISCUSSION
National Weather Service Charleston WV
1252 AM EST Wed Jan 27 2021

.SYNOPSIS...
Another system tracks south of the area Wednesday night, bringing
rain changing to snow to the area. Cold high pressure Friday.
Next system impacts area over the weekend.

&&

.NEAR TERM /THROUGH TODAY/...
As of 945 PM Wednesday...

The changes overall this evening are minimal. With the cold
air advection in the lower levels and the enhancement of the
1000-850mb moisture, have POPs in the northeast mountains during
the overnight. Minimal snow accumulations there. Otherwise, a
chillier day expected Wednesday behind the cold front.

As of 210 PM Tuesday...

Skies have scattered slightly this afternoon for the central
and western parts of the area but additional cloud cover,
associated with moisture from the back side of a surface low to
the north, is pushing in along the western half of the area and
will continue to spread back over the region by this evening.
A weak upper level disturbance sits over the higher elevations
tonight, and with the moisture building in may lead to a chance
for some light precipitation along the northeast mountains,
either with light rain or snow showers. Expecting little to no
accumulations with this precipitation, and any chances should
taper off by tomorrow morning.

High pressure tomorrow will keep the area dry for most of the
day ahead of the next system. A surface low will then begin to
pass south of the area by the end of the day tomorrow, with
moisture associated with this system moving into the area from
the southwest. Chances for precipitation will start to increase
along the southwest by tomorrow evening into tomorrow night.

Temperatures tonight will be above normal, with lows in the low
to mid 30s for much of the area, and in the mid 20s to lower 30s
for the higher elevations and along the northwestern portion of
the area. Tomorrow will be much cooler than today, at or
slightly below normal for much of the area.

&&

.SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/...
As of 148 PM Tuesday...

An upper level trof is forecast to move rapidly across the area
early in this period.  At the surface, an area of low pressure will
pass by well to our south.

Precipitation should overspread most of the region early Wednesday
night before beginning to end from the west late Wednesday
night as the upper system pulls away.

All of the precipitation should be in the form of snow during
this period with snowfall amounts as much as 2 inches possible
over Dickenson and Buchanan Counties in VA as well as portions
of the southern West Virginia mountains Wednesday night. Lessor
amounts are expected north and west of those locations.

A few snow showers may continue across the higher elevations of the
West Virginia mountains Thursday.  However, do not see much in the
way of additional accumulations.

High pressure will then take control for Thursday night through
Friday night resulting in mostly clear skies and dry conditions.

Below normal temperatures are expected through most of the period.

&&

.LONG TERM /SATURDAY THROUGH TUESDAY/...
As of 1234 PM Tuesday...

Models continue to indicate that upper level trough will approach
the area from the west Saturday bringing precipitation chances
by Saturday afternoon. The trough will then move slowly east
across the forecast area with several waves moving through it.
As a result, precipitation chances should continue until Monday
before decreasing from the west as the system pushes away.

There may be a wintry mix on the front end late Saturday into
Saturday night with the precipitation across the lowlands generally
in the form of rain on Sunday. Colder air filtering into the system
will result in rain or snow across the lowlands on Monday.  Snow
should prevail across the higher elevations Saturday night through
Monday night.

Temperature guidance suggests near normal temperatures, except above
normal as the system passes Saturday night through Sunday night.

&&

.AVIATION /06Z WEDNESDAY THROUGH SUNDAY/...
As of 1245 AM Wednesday...

A deck of stratus has settled in across the area, causing MVFR
ceilings at almost all sites. So far, CRW has remained VFR, but
should also become MVFR during the night. MVFR is expected to
persist through the majority of the period, with some breaks in
the clouds possible during the day. CIGs and VIS will worsen
overnight as a surface low to the south brings
-SN into the area. Precipitation will spread south to north
during the night, reaching BKW, HTS, and CRW near the end of the
TAF period.

Wind gusts may continue for the next couple of hours before
dying down this morning. During the day, winds will generally
be around 5-10KTs with gusts again possible overnight.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 06Z THURSDAY...

FORECAST CONFIDENCE: High.

ALTERNATE SCENARIOS: Timing MVFR ceilings at CRW may vary from
forecast. Onset timing of precipitation tonight may also vary.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

DATE                                                  WED 01/27/21
UTC 1HRLY       03   04   05   06   07   08   09   10   11   12   13   14
EST 1HRLY       22   23   00   01   02   03   04   05   06   07   08   09
CRW CONSISTENCY  M    H    H    H    H    H    H    H    H    H    H    H
HTS CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
BKW CONSISTENCY  L    H    H    M    M    M    L    L    H    H    M    M
EKN CONSISTENCY  H    H    H    H    M    H    M    M    H    H    H    H
PKB CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
CKB CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H

AFTER 06Z THURSDAY...
IFR possible in snow Wednesday night into Thursday morning,
especially in and near the mountains.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...None.
OH...None.
KY...None.
VA...None.

&&

SYNOPSIS...JSH/CG
NEAR TERM...26/CG
SHORT TERM...JSH
LONG TERM...JSH
AVIATION...JLB
Hazardous weather outlook, Jan 26, 2:30 PM EST, 13 hours 10 minutes before
Hazardous Weather Outlook
National Weather Service Charleston WV
230 PM EST Tue Jan 26 2021

KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011-
013>020-024>034-039-040-515>526-271930-
Greenup-Carter-Boyd-Lawrence KY-Perry-Morgan-Athens-Washington-
Jackson OH-Vinton-Meigs-Gallia-Lawrence OH-Dickenson-Buchanan-Wayne-
Cabell-Mason-Jackson WV-Wood-Pleasants-Tyler-Lincoln-Putnam-Kanawha-
Roane-Wirt-Calhoun-Ritchie-Doddridge-Mingo-Logan-Boone-Clay-Braxton-
Gilmer-Lewis-Harrison-Taylor-McDowell-Wyoming-Upshur-Barbour-
Northwest Raleigh-Southeast Raleigh-Northwest Fayette-
Southeast Fayette-Northwest Nicholas-Southeast Nicholas-
Northwest Webster-Southeast Webster-Northwest Pocahontas-
Southeast Pocahontas-Northwest Randolph-Southeast Randolph-
230 PM EST Tue Jan 26 2021

This Hazardous Weather Outlook is for northeast Kentucky, southeast
Ohio, southwest Virginia and much of West Virginia.

.DAY ONE...This Afternoon and Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 27, 2:12 PM ESTWinter Storm WarningRLXMcDowell16 hr

Nearby

Winter Weather Advisories in West Virginia, 2021Winter Weather Advisories in Kentucky, 2021Winter Weather Advisories in Virginia, 2021Every winter weather advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.